U.S. doctors online nowAsk doctors free
CA
A 25-year-old male asked:

What could be causing hair thinning on top? used to take antipsychotics antidepressants benzodiazepines? also dealing with male pattern baldness sides

1 doctor answer2 doctors weighed in
Dr. Donald Shenenberger
Dermatology 25 years experience
See a dermatologist: It is certainly possible that your hair loss on top is a part of your described male pattern baldness. It can happen at your age. However, an examination of your scalp and pattern of hair loss would be best to determine if there are any other explanations. A dermatologist is most often the best person to see though some primary care doctors are comfortable evaluating hair loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.